# SDR SWAA2020121432742

- Difficulty date: November 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB-INTERCOSTAL LOCATED BS 492 TO BS 500A AND STR 26R WL 156 FWD CARGO COMPARTMENT.  REPLACED WEB-INTERCOSTAL (SHIELD) LOCATED BS 492 TO BS 500A AND STR 26R WL 156 FWD CARGO COMPARTMENT, IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG #143A0080 SHEET 29 REV.  PART NUMBER OF WEB INTERCOSTAL (SHIELD) IS: 143A8126-19 IAW DWG #143A0080 SHEET 16 REV-.
